# SDR FDEA201607302664

- Difficulty date: July 30, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 100,136 hours, 33,379 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B17
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

8 MINUTES AFTER T/O, CLIMBING THROUGH FL 190, WE GOT A LEVEL 2, ENG 2 OIL TEMP HI, 2 OIL TEMP WAS  AMBER AT 170.  TEMP CONTINUED TO CLIMB TO 181 AND TURNED RED.  THE QRH WE SHUT THE ENGINE DOWN AND  RETURNED TO DEPARTURE.  R & R NR 2 ENGINE OIL TEMP SENSOR.
